Numbness in lower leg

Hi. I am taking vits as recommended on previous posts. I have gradually increased T3 over 6 weeks and now am on 25 mg . For the last 2 or 3 weeks I have felt very tired and have developed a tingling and numbness mostly in the left leg . Wonder if anyone else has experience with this problem. It is very noticeable when I sit down, which is very difficult because I'm too tired to keep going . Prior to T3 I was so aching in body, (this has been reduced very much) but seem to be replaced with this new problem

Whilst I had bloods from GP last week do you think I should check others with BH finger prick 11.

We are geared up to move houses shortly, I get that might make me more tired but numb leg and foot?

I would be pleased for any thoughts from you good people. X

6 Replies

oldestnewest
  • GCart,

    Has B12 been tested? Numbness and tingling can be due to low B12.

  • Hi I had B12. It was 411. On BH bloods in about July. I have been taking solar methycobalamin 5000mcg and B complex since then. Whilst this is new , I remember it bothering me from time to time before the thyroid for cancer was taken out. Mostly when I dropped off to sleep and would wake up with it. Now it's every time it sit , have to think if I notice when walking around ! Thanks for getting back to me. X

  • GCart,

    It's unlikely to be B12 deficiency as you've been supplementing high dose. bluebug has made some good suggestions.

  • Hello repost your question on PA forum. If foot and leg numbness is due to Low B12 then it can take a while for nerves to heal depending on how long you have had defieciency for. There are experts on there that will help and give you answers and point you in the right direction with your question.

  • It could be:

    1. Diabetes - get your blood sugar levels checked if you haven't done so recently

    2. Low B12 levels - but you have a test result for that and are now supplementing. So the only testing that may help is an active B12 test not a serum B12 test like you had before.

    3. Low magnesium levels - take a magnesium citrate supplement, rub magnesium oil in or bath in epsom salts.

  • Thanks for your comments I am very grateful. Maybe try magnesium I. The first place X